# SDR DL76L000671

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 34,610 hours, 5,279 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Shorted
- Location: Cabin
- Component: Pat, 40622567002
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLT ROCKWELL COLLINS PAX ENTERTAINMENT SYS BOX STARTED SMOKING.  REPLACED PAT.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                         ETOPS CATEGORY ''B'': DIVERSION OR TURNBACK
